Bulletin of the American Mathematical Society

Covering smooth homotopies of orbit spaces

Gerald W. Schwarz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 5 (1977), 1028-1030.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183539469

Mathematical Reviews number (MathSciNet)
MR0448400

Zentralblatt MATH identifier
0369.57018

Subjects
Primary: 57E15 58C25: Differentiable maps

Citation

Schwarz, Gerald W. Covering smooth homotopies of orbit spaces. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1028--1030. https://projecteuclid.org/euclid.bams/1183539469


Export citation

References

  • 1. E. Bierstone, Lifting isotopies from orbit spaces. Topology 14 (1975), 245-252. MR 51 #11551.
  • 2. G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972.
  • 3. G. E. Bredon, Biaxial actions, Mimeographed Notes, Rutgers University, 1974.
  • 4. M. Davis, Smooth actions of the classical groups, Thesis, Princeton University, 1974.
  • 5. M. Davis, Smooth G-manifolds as collections of fiber bundles (to appear).
  • 6. D. Luna, Slices étales, Bull. Soc. Math. France, Mémoire 33, Soc. Math. France, 1973, pp. 81-105. MR 49 #7269.
  • 7. D. Mumford, Geometric invariant theory, Springer-Verlag, Berlin and New York, 1965. MR 35 #5451.
  • 8. R. S. Palais, The classification of G-spaces, Mem. Amer. Math. Soc. No. 36, 1960.
  • 9. G. W. Schwarz, Smooth functions invariant under the action of a compact Lie group, Topology 14 (1975), 63-68. MR 51 #6870.